# SDR SWAA2021080498084

- Difficulty date: July 25, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N940WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36900
- Aircraft time: 39,596 hours, 24,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SUPPORT BRACKET IS CRACKED BS 727+4'; RBL 3; WL 160 ; / [01] UPDATED MEASUREMENTS TAB; [02] REMOVED CRACKED BULKHEAD SUPPORT BRACKET; BS 727+4; RBL3; IAW SRM 51-40-02-0G-0; LOCATED; DRILLED AND INSTALLED NEW BULKHEAD BRACKET ; IAW SRM 51-40-02-0G-0;SRM 51-40-05-0G-0; DWG144A2600;.; [03] VERIFIED REMOVED CRACKED BULKHEAD SUPPORT BRACKET; BS 727+4; RBL3; IAW SRM 51-40-02-0G-0; LOCATED; DRILLED AND INSTALLED NEW BULKHEAD BRACKET ; IAW SRM 51-40-02-0G-0;SRM 51-40-05-0G-0; DWG144A2600;.
